Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Some nonlinear stochastic growth models


Author: Harry Kesten
Journal: Bull. Amer. Math. Soc. 77 (1971), 492-511
MSC (1970): Primary 92A15, 60J80; Secondary 90A15, 60J85, 60F99
MathSciNet review: 0278404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A15, 60J80, 90A15, 60J85, 60F99

Retrieve articles in all journals with MSC (1970): 92A15, 60J80, 90A15, 60J85, 60F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12732-5
PII: S 0002-9904(1971)12732-5